Publication


J. Biernat : The complexity of fault-tolerant adder structures, Dependability of Computer Systems, International Conference on, 2008, pp. 316-323 DOI

Reference


@ARTICLE{Biernat2008d,
  author = {J. Biernat},
  title = {{The complexity of fault-tolerant adder structures}},
  journal = {{Dependability of Computer Systems, International Conference on}},
  booktitle = {{Dependability of Computer Systems, International Conference on}},
  publisher = {{IEEE Computer Society}},
  volume = {0},
  year = {2008},
  pages = {316-323},
  doi = {10.1109/DepCoS-RELCOMEX.2008.60}
}
Download BibTeX